MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Model Number CP22V-VT
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that patient had been on support for about 30 minutes, when the tie-banded tubing became disconnected from the outlet of the cp22v-vt.Line pressures on the p-out were reading <250mmhg at the time.Both the perfusionist and the ecmo specialist confirmed the tubing was on past the second barb and the tie band was in the proper location and secure.Patient was supported medically and quickly put on another system.
 
Additional Manufacturer Narrative
Additional information related to the event will be available after completion of investigation activities, which would be addressed in a follow-up report.
 
Additional Manufacturer Narrative
Additional information related to the event are included in the preliminary investigation report attached (refer to bhcx1210_investigation_rmd_preliminary).Final conclusions will follow in a further follow-up communication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For final conclusions, please refer to bhcx1210_investigation_rmd_final.
 
Event or Problem Description

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key24003631
Report Number3016746283-2025-00024
Device Sequence Number13361675
Product Code KFM
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP22V-VT
Device Lot NumberH000170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/11/2025
12/11/2025
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/06/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown